# SDR SIMA2020043029002

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 39,168 hours, 34,223 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Stuck
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER ON CA SIDE STUCK AT MID POINT OF WINDSHIELD DURING TAKEOFF-C/A-PEFORMED PRESSURE CHECK OF CAPT WIPER ARM ASSY IAW EMB-145 M/M 30-41-03 OPS GHECK GOOD
